# SDR FDEA201110094393

- Difficulty date: October 9, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP, MOST INBD NR 2 HINGE AREA HAS REAR SPAR CHORD CRACKED AT CUT-OUT.  CUT OUT DAMAGED SECTION OF SPAR IAW SRM 51-40-4 FIG 3.  FABRICATED NEW SPAR SECTION AND SPLICE IAW SRM 51-40-4 FIG 3 AND 57-50-2 FIGURE 5. TREATED,   PRIMED AND INSTALLED NEW SPAR SECTION AND SPLICE ANGLE IAW SRM 51-30-2, 51-40-4 FIGURE 3,  AND EA 7-5750-152462.
